# SDR EIA2007064

- Difficulty date: March 21, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 106,928 hours, 28,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER SKIN CRACKED AT AFT LOWER CORNER.  CUTOUT DAMAGED AREA, FABBED AND INSTALLED DOUBLER AND FILLER PER B747 SRM 52-00-03 FIG 4 PAGES 5-6C AND 51-30-02 PAGES 8-9.
